Journal article icon

Journal article

STABILITY AND DYNAMIC PERFORMANCE BOUNDS FOR NONLINEAR MULTIVARIABLE SYSTEMS

Abstract:

Earlier work on sector bounded nonlinear multivariable systems has provided dynamic performance bounds on system response, via an element-by-element L// infinity treatment. However, this approach relies on a stability criterion which is potentially conservative, since it ignores both frequency dependence and phase interrelationships. We use L//2 vector norms in conjunction with nonsimilarity scaling to retrieve this information, and hence to derive an improved stability condition. By the intr...

Expand abstract
Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
HARRISON, R More by this author
LATCHMAN, H More by this author
Journal:
IEE PROCEEDINGS-D CONTROL THEORY AND APPLICATIONS
Volume:
134
Issue:
2
Pages:
115-123
Publication date:
1987-03-05
ISSN:
0143-7054
URN:
uuid:4da8ab9c-e70f-45f7-8a0f-8ba6b86f5b97
Source identifiers:
63998
Local pid:
pubs:63998
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP